# SDR AALA20110727LGW01

- Difficulty date: July 27, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 33,104 hours, 5,317 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

31B READING LIGHT SMOKING WITH BURNING SMELL.  CREW REMOVED BULB.  FOUND LENS COVER MISSING AND LIGHT BULB COVERED IN CHEWING GUM.  INSPECTED AND NO SIGN OF ARCING OR OVERHEAT DAMAGE NOTED.  REPLACED LAMP FOR 31B READING LIGHT AND LENS.  OPS CHECK NORMAL.
